# SDR AALA20170106009

- Difficulty date: January 4, 2017
- Submitted: January 6, 2017
- Operation: Air carrier
- Aircraft: N968NN
- Make and model: Boeing 737823
- Aircraft serial: 33241
- Aircraft time: 5,816 hours, 2,091 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. L2 DOOR OPENS ONLY HALF WAY. AIRCRAFT FERRIED TO TUL FOR REPAIR. ADJUSTED L2 DOOR IAW AMM 52-13-00-820. OPERATIONAL CHECK GOOD.
